# SDR HNAA2011100600318

- Difficulty date: September 27, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 48,180 hours, 53,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85320686001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER TEFLON STRIP AT PAX DOOR THRESHOLD.  BLENDED THRESHOLD ASSY. INSTALLED NEW THRESHOLD ASSY IAW ENG DWG 85321241.
